# SDR 9517809987

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987US
- Make and model: Doug DC-9-32
- Aircraft serial: 47458
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND LEFT NACELLE EMERGENCY LIGHT INOPERATIVE.  REPLACED POWER SUPPLY AND BATTERY, OPERATIONAL CHECK GOOD.
